# SDR CALA2023030600626

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Door Sill
- Part number: D53418004320701
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR SILL FASTENER HOLE CORRODED AT FRM 66 PER HAECO LCQ N/R 9290545/22545 GENERATED BY V937268 REMOVED AND REPLACED L-2 DOOR SILL AT FRM 66-68 IAW A319 SRM 51- 72-11-911-001 ACMP BY MECH V061630 INSP V061757
